DOI 10.2174/1574886313666180807094654
Safety of a Clozapine Trial Following Quetiapine-Induced Leukopenia: A Case Report.
Аннотация
BACKGROUND
The clozapine-derivative quetiapine has been shown in some cases to cause leukopenia and neutropenia.
CASE PRESENTATION: We reported on a case of a young female diagnosed with treatment-resistant schizophrenia. After failed trials of three antipsychotic medications and despite a history of quetiapineinduced leukopenia, clozapine treatment was introduced due to the severity of the patient's symptoms, the limited effective treatment options, and a lack of guidelines on this issue.
RESULT: Over a ten-week period of clozapine treatment at 700 mg per day, the patient developed agranulocytosis. Her white blood cell count sharply dropped to 1.6 × 109 L, and her neutrophils decreased to 0.1 × 109 L. There had been no similar reaction to her previous medications (carbamazepine, risperidone, and haloperidol).
CONCLUSION
The safety of clozapine in a patient who has previously experienced leukopenia and neutropenia with quetiapine requires further investigation. Increased attention should be paid to such cases. Careful monitoring and slow titration are advisable.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.